# SDR AALA20011861

- Difficulty date: September 21, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR SUPPORT CORRODED, STATION 148, RBL 6 INCHES.  REMOVED AND REPLACED FLOORBOARD SUPPORT WITH NEW SUPPORT SRM 51-01.  (M)
